Archived

This topic is now archived and is closed to further replies.

reillknull

The Regimen Moisturiser

2 posts in this topic

Hello, everyone one I just got my regimen products yesterday in the mail, so I started last night before bed. This morning when i applied the products i noticed the moisturiser is balling up on my face. Anyone know why? Thanks!

Share this post


Link to post
Share on other sites

It depends on what you may be doing that could be causing this...

Did you use the BP both at night and the next morning? Because during the first week it's only supposed to be used once a day. Maybe it's from jumping in too fast?

Are you washing in-between the recommended 10-12 hour time period and starting with only half a pump of BP?

Are you using enough moisturizer and waiting until the BP is completely soaked in?

I think of the BP in terms of a "serum" because of the way it would be applied as part of any skincare regimen. Serums can pill up as well if they're not completely dry before moisturizing, if you're not using enough moisturizer on top of them (especially in this case), or if your not gentle when rubbing the moisturizer in.

But hey, it's happened to me every once in awhile, too. Leave-on topicals need some TLC when applying anything on top, in my opinion.

1 person likes this

Finished my 1st round of Accutane course on 3/29/2015
40mg/day every month for 6 months

Began 2nd round of Accutane on 10/13/2015
My acne came back very mildly & nowhere near as bad as it used to be, I refused any topicals or antibiotics since I've already been through the "last resort" treatment without any problems.

Dosage & length of time is the same as the 1st round.

Update: 10/1/2016
Skin is still completely clear! I'll get an occasional random pimple every few months, and I'm perfectly okay with that.


Share this post


Link to post
Share on other sites